The theory of fuzzy set has been constantly growing by many eminent mathematicians. The core objective of present study is to give a criteria of getting unique fixed point for six mappings on 2 − chainable fuzzy metric space. Here, special attention is paid to using the concept of weakly compatible and continuous mapping on complete fuzzy metric spaces. Moreover, we define the concept of 2 −chain on modified intuitionistic fuzzy metric space (say MIFM-space) . With support of this notion, we ascertain a fixed point result on modified intuitionistic fuzzy metric space. In this paper, we also elongate the main result for finite number of mappings and give an application for integral type contraction on fuzzy metric space and MIFM-space.
Digital Object Identifier (DOI)
Gupta, Vishal and Kanwar, Ashima
"Unified Fixed Point Theorems on ∈−Chainable Fuzzy Metric Space and Modified Intuitionistic Fuzzy Metric Space,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 31.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss6/31